Removable Singularities of $p$-Harmonic Functions
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 897-907
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a4,
author = {A. V. Pokrovskii},
title = {Removable {Singularities} of $p${-Harmonic} {Functions}},
journal = {Differencialʹnye uravneni\^a},
pages = {897--907},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a4/}
}
A. V. Pokrovskii. Removable Singularities of $p$-Harmonic Functions. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 897-907. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a4/